MAUDE Adverse Event Report: Centurion Medical products, LP CENTURION; INTRA-ABDOMINAL PRESSURE MONITORING KIT

Centurion Medical products, LP CENTURION; INTRA-ABDOMINAL PRESSURE MONITORING KIT
Catalog Number CMPSN003A
Medical Device Problem Codes Battery Problem (2885); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "3 sensors not working" and "2 sensors were dead, 1 was stuck in an error message and wouldn¿t zero".
 
Additional Manufacturer Narrative
The customer advised 3 sensors not working: "2 sensors were dead, 1 was stuck in an error message and wouldn¿t zero." a review of production records did not find a nonconformance noted during first article or in-process inspections; initial attempts to activate each device were unsuccessful, visual inspection found no nonconformances with the placement and soldering of the battery or the electrical leads, battery voltage was below the acceptable limit of 3.1 volts, and the device that displayed an error message powered on with an alternate battery and displayed "pf" on the lcd screen.The reported problem was confirmed: the investigation concluded each device did not function due to low battery voltage, and the "pf" error indicates the device failed the power on self check, which then rendered the device inoperable; the cause of the low battery voltage and the cause of the "pf" error could not be determined.One hundred percent of compass universal devices are subject to a final test after assembly, including verifying the battery voltage meets acceptance criteria, and production records were reviewed to find that only devices confirmed to function as intended were placed in the kit.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INTRA-ABDOMINAL PRESSURE MONITORING KIT
Manufacturer (Section D)
Centurion Medical products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50882248
Report Number1824619-2026-00095
Device Sequence Number9939294
Product Code OEZ
UDI-Device Identifier10653160338475
UDI-Public10653160338475
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCMPSN003A
Device Lot Number2022071890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown